I have been on cytomel and synthroid for years and have been gaining weight since. And a lot. I always feel terrible but when i go to my doctor he says exercise more. Currently i go to the gym 5 days a week.isnt that enough?Its really affecting me mentally. Any suggestions. I look horrible and embarrassed to look like this. As i have been reading other peoples situations, seems like they all have the same complaints. Going to go off meds and see what happens... Help...
From my experience, the doctor sees that you are in the 'normal' range and we are all different!! My 'normal' range for the TSH..is between 1.0 - 2.0. Outside the 2.0, I gain wgt because my metabolism is low, causing me to be tired and gain wgt. Ask your doctor to increase your dose. You can always change doctors!! I'm on my 4th Endo. They don't listen to what our bodies are telling us. I get lymphedema from levothyroxine & synthyroid. I can only take Nature's Thyroid.
I think I have the opposite problem. Had a partial thyroidectomy at 5 yrs old. Taking Levothyroxin ever since, and the dosages change according. I also take Zolo for depression, Trazodone (sleeping), and Klonopin. for anxiety from my other Dr. Back to thyroid, instead of gaining, every time to my doctor, I am losing about 10 lbs a month. The doctor after seeing I was getting too much thyroid hormone (it was .137 and then he changed it to .125,. I am anxiety during day, i get unsteady gait at times. some hairs will come out in the shower. When standing at a stepstool, when I came off, I feel faint all of a sudden. Are these symptom for low thyroid?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 17 Aug 2011 • 3 answers
Posted 21 Oct 2011 • 1 answer
Posted 23 Nov 2017 • 1 answer
Underactive Thyroid - I've not been feeling very well for months now. When asking for my last 2 TSH?
Posted 2 Dec 2017 • 1 answer